Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 221, NWS Dodge City, KS

June 19, 20188 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 19, 2018, 9:25 PM CDT for 8 counties in Kansas. It was in force for 65 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 9:25 PM CDT (02:25 UTC)
Expired
Jun 19, 2018, 10:30 PM CDT
In force
65 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:35 PM CDTTSTM WND GST 601 Se Garden City, KSFROM SOCIAL MEDIA AND PHONE CALL: ESTIMATED 60-65 MPH WIND GUST.
Jun 19, 9:46 PM CDTTSTM WND GST 644 Nw Pierceville, KS
Jun 19, 9:48 PM CDTTSTM WND DMG1 E Garden City, KSELECTRICAL FIRE. POWER LINES SPARKING AFTER STRONG WIND GUSTS.
Jun 19, 9:58 PM CDTTSTM WND GST 724 Nw Pierceville, KSGARDEN CITY ASOS.
Jun 19, 10:00 PM CDTTSTM WND GST 644 Nw Pierceville, KSGARDEN CITY ASOS.
Jun 19, 10:07 PM CDTTSTM WND GST 594 Nw Pierceville, KS
Jun 19, 10:15 PM CDTTSTM WND DMGCimarron, KSTHUNDERSTORM WIND GUST CAUSED POWER TO GO OUT IN PARTS OF CIMARRON. TIME MATCHED TO RADAR OUTFLOW.
Jun 19, 10:20 PM CDTTSTM WND DMG11 E Kalvesta, KSTWO CAMPERS BLOWN OVER AT HORSETHIEF RESERVOIR.
Jun 19, 10:26 PM CDTTSTM WND GST 602 Nnw Jetmore, KS
Jun 19, 10:34 PM CDTTSTM WND GST 602 Nw Dodge City, KSDELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2016 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS53 KDDC 200225
SVRDDC
KSC055-057-069-081-083-101-135-171-200330-
/O.NEW.KDDC.SV.W.0221.180620T0225Z-180620T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
925 PM CDT TUE JUN 19 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ford County in southwestern Kansas...
  Finney County in southwestern Kansas...
  Western Ness County in west central Kansas...
  Southeastern Scott County in west central Kansas...
  Western Hodgeman County in southwestern Kansas...
  Lane County in west central Kansas...
  Gray County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 1030 PM CDT.

* At 924 PM CDT, the leading edge of severe thunderstorms were 
  located along a line extending from 5 miles north of Shields to 
  15 miles southeast of Friend to 2 miles southeast of Lakin, 
  moving southeast at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated and measured winds from automated weather 
           stations.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Dodge City, Garden City, Scott City, Cimarron, Holcomb, Sublette,
  Ness City, Dighton, Montezuma, Jetmore, Pierceville, Copeland,
  Ingalls, Ransom, Ensign, Utica, Alamota, Charleston, Howell and
  Healy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3742 10107 3829 10111 3843 10095 3870 10079
      3870 10012 3865 9982 3773 9994
TIME...MOT...LOC 0224Z 346DEG 47KT 3870 10044 3815 10067 3792 10122 

HAIL...0.75IN
WIND...70MPH
 
$$

UMSCHEID
2 follow-up statements
058 
WWUS53 KDDC 200251
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
951 PM CDT TUE JUN 19 2018

KSC055-057-069-081-083-101-135-171-200330-
/O.CON.KDDC.SV.W.0221.000000T0000Z-180620T0330Z/
Ford KS-Finney KS-Ness KS-Scott KS-Hodgeman KS-Lane KS-Gray KS-
Haskell KS-
951 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FORD...FINNEY...WESTERN NESS...SOUTHEASTERN SCOTT...
WESTERN HODGEMAN...LANE...GRAY AND HASKELL COUNTIES...

At 949 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Arnold to 4 miles northwest of
Kalvesta to 11 miles southwest of Plymell, moving southeast at 40
mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated and winds measured by automated weather 
         stations.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Dodge City, Garden City, Cimarron, Holcomb, Sublette, Ness City,
Dighton, Montezuma, Jetmore, Pierceville, Copeland, Ingalls, Ransom,
Ensign, Utica, Alamota, Charleston, Howell, Shields and Beeler.

At 935 PM CDT, a 65 mph wind gust was measured by a mesonet station 
in Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3742 10107 3803 10109 3837 10071 3870 10054
      3870 10012 3865 9982 3773 9994
TIME...MOT...LOC 0249Z 327DEG 36KT 3866 10001 3811 10034 3773 10105 

HAIL...0.75IN
WIND...70MPH
 
$$

UMSCHEID
219 
WWUS53 KDDC 200317
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1017 PM CDT TUE JUN 19 2018

KSC171-200326-
/O.CAN.KDDC.SV.W.0221.000000T0000Z-180620T0330Z/
Scott KS-
1017 PM CDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Kansas. A Severe Thunderstorm Watch
also remains in effect until 500 AM CDT for southwestern Kansas.

LAT...LON 3742 10107 3772 10106 3814 10047 3870 10012
      3865 9982 3773 9994
TIME...MOT...LOC 0316Z 345DEG 47KT 3815 9989 3779 10024 3749 10097 

$$

KSC055-057-069-081-083-101-135-200330-
/O.CON.KDDC.SV.W.0221.000000T0000Z-180620T0330Z/
Ford KS-Finney KS-Ness KS-Hodgeman KS-Lane KS-Gray KS-Haskell KS-
1017 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FORD...CENTRAL FINNEY...WESTERN NESS...WESTERN
HODGEMAN...SOUTHEASTERN LANE...GRAY AND HASKELL COUNTIES...

At 1016 PM CDT, the leading edge of severe thunderstorms were located 
along a line extending from 4 miles north of Jetmore to 3 miles 
west of Howell to 3 miles north of Satanta, moving south at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Dodge City, Cimarron, Sublette, Ness City, Montezuma, Jetmore,
Pierceville, Copeland, Ingalls, Ransom, Ensign, Charleston, Howell,
Beeler, Plymell, Arnold and Kalvesta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3742 10107 3772 10106 3814 10047 3870 10012
      3865 9982 3773 9994
TIME...MOT...LOC 0316Z 345DEG 47KT 3815 9989 3779 10024 3749 10097 

HAIL...0.75IN
WIND...70MPH
 
$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:07 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 19, 6:07 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
607 PM CDT Tue Jun 19 2018

...UPDATE TO AVIATION...

.SHORT TERM...(This afternoon through Wednesday)
Issued at 1154 AM CDT Tue Jun 19 2018

Potential for severe weather, MCS, and heavy rain setting up from
this evening through the overnight. An upper level low in Montana
will kick out a shortwave which will move from central Colorado
into western Kansas through tonight. This wave will combine with
a stationary to an eventual cold front across west central Kansas
to produce several areas of rain. The highest confidence of the
heaviest rain of possibly 2-3 inches will be along and just south
of the I-70 corridor. Models are hinting at a couple rounds of
initiation with the first being during the afternoon and then
another round of storms coming in from northeast Colorado in
association with the main shortwave and cold front.

Severe threat initially this afternoon will be a short time frame
of supercells primarily along the Colorado border where we could
see large hail and an isolated tornado threat. As the event
evolves it will quickly become a wind threat as the storms will
quickly develop into a line and move across the area.

Wednesday as the upper low progresses into Nebraska and the
shortwave move into central Kansas the rain should gradually end
from west to east through the morning into the afternoon. With the
clouds hanging around and cold air advection high temperatures
will be in the lower to mid 80s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 104 PM CDT Tue Jun 19 2018

The upper level low slowly moves eastward into Iowa Wednesday
evening into Thursday morning and will bring in a second cold
front across the region. This will lead to cooler temperatures
through the day Thursday into Friday morning.

The storm system should exit the area by Friday bringing the
return of southeast winds and moisture. Both GFS and Euro hint at
convection trying to develop along a warm front as a shortwave
moves out of Colorado by the late afternoon.

The weekend has another upper level low developing in the Pacific
northwest and moving towards the Rockies with a good baroclinic
zone developing roughly along the I-70 corridor. With upslope flow
and moisture in place the possibility of another heavy rain event
and MCS could be in place.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 604 PM CDT Tue Jun 19 2018

Thunderstorms are likely to continue across good portions of west
central, central, and much of southwest Kansas through late tonight
increasing the potential for periods of MVFR/IFR conditions in
the vicinity of all TAF sites. Outside of storm activity,
predominately VFR conditions will persist through early Wednesday
afternoon. Gusty south winds 15 to 25kt will persist across
central and eastern portions of southwest Kansas through late this
evening as a stationary boundary remains anchored from southeast
Colorado northeast into north central Kansas. Winds will then turn
northerly 10 to 20kt early to mid Wednesday morning as a cold
front pushes across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  84  61  81 /  90  50  10   0
GCK  63  84  59  82 /  90  30  10   0
EHA  62  84  60  86 /  70  20  10   0
LBL  65  84  61  86 /  80  30  10   0
HYS  66  82  60  77 /  90  20  10  10
P28  69  82  64  85 /  70  60  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for KSZ030-031-
043>045.

&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...JJohnson
Hazardous weather outlook, Jun 19, 3:36 AM CDT, 17 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
336 AM CDT Tue Jun 19 2018

KSZ030-031-043>046-061>066-074>081-084>090-200845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
336 AM CDT Tue Jun 19 2018 /236 AM MDT Tue Jun 19 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Strong to severe thunderstorms are expected late this afternoon
into the overnight period, first across west central Kansas
spreading southeast as the night progresses. The strongest storms
will be capable of producing hail around 2 inches and winds over
70 mph. An isolated tornado can not be ruled out across west
central Kansas late this afternoon.

A flash flood watch will be in effect along the I-70 corridor late
this afternoon into the overnight period. See the latest flood
product for more information.

Day 1 Hazards
-------------
* Lightning: Significant risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

A chance of thunderstorms will be possible across south central
Kansas Wednesday morning. These storms are not expected to be
severe at this time.

A chance of thunderstorms will be possible Friday night and again
Sunday. It is too early to tell if any of these storms will become
severe.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Thursday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Monday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed first across west central Kansas
late this afternoon spreading southeast this evening into tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jun 19, 8:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
850 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             2 ENE WILBURTON         37.08N 101.73W
06/19/2018  E2.00 INCH       MORTON             KS   PUBLIC

&&

MR
Local storm report, Jun 19, 8:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             8 S ROLLA               37.01N 101.63W
06/19/2018  E1.00 INCH       MORTON             KS   PUBLIC

            LOTS OF QUARTER SIZE HAIL ON THE GROUND.

&&

LCR
Local storm report, Jun 19, 9:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND GST     2 ESE SCOTT CITY        38.48N 100.88W
06/19/2018  M64 MPH          SCOTT              KS   AWOS

&&

MR
Special weather statement, Jun 19, 9:17 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
917 PM CDT TUE JUN 19 2018

KSZ085-086-200300-
Seward KS-Stevens KS-
917 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEWARD AND SOUTHEASTERN
STEVENS COUNTIES UNTIL 1000 PM CDT...

At 917 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 6 miles southwest of Liberal, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Liberal, Kismet and Hayne.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3703 10114 3721 10068 3700 10064 3700 10113
TIME...MOT...LOC 0217Z 250DEG 28KT 3697 10102

TATRO
Special weather statement, Jun 19, 9:22 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Dodge City KS
922 PM CDT TUE JUN 19 2018

KSZ087-200300-
Meade KS-
922 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEADE COUNTY UNTIL 1000
PM CDT...

At 922 PM CDT, Doppler radar was tracking a strong thunderstorm near
Meade State Park, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Meade, Fowler, Meade State Park, Missler and Plains.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3711 10055 3726 10059 3747 10013 3717 10010
TIME...MOT...LOC 0222Z 250DEG 28KT 3720 10047

TATRO
Local storm report, Jun 19, 9:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
923 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     2 W SHIELDS             38.61N 100.47W
06/19/2018  M62 MPH          LANE               KS   MESONET

&&

MR

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:19 PM CDTSevere Thunderstorm WarningDDCMorton56 min
Jun 19, 7:37 PM CDTSevere Thunderstorm WarningDDCStevens53 min
Jun 19, 7:41 PM CDTSevere Thunderstorm WarningDDCEllis17 min
Jun 19, 7:54 PM CDTFlash Flood WarningDDCMorton3 hr
Jun 19, 7:56 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens49 min
Jun 19, 8:01 PM CDTSpecial Weather StatementDDCEllis, Rush59 min
Jun 19, 8:07 PM CDTSevere Thunderstorm WarningDDCMorton53 min
Jun 19, 8:10 PM CDTSpecial Weather StatementDDCFinney, Hamilton, Kearny65 min
Jun 19, 8:20 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny55 min
Jun 19, 8:36 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hamilton, Kearny, Lane, Scott54 min
Jun 19, 8:42 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens41 min
Jun 19, 9:17 PM CDTSpecial Weather StatementDDCSeward43 min
Jun 19, 9:22 PM CDTSpecial Weather StatementDDCMeade38 min
Jun 19, 9:28 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens62 min
Jun 19, 9:37 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego53 min
Jun 19, 10:03 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more57 min
Jun 19, 10:05 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Morton, Seward, Stevens55 min
Jun 19, 10:27 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens48 min
Jun 19, 10:29 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego46 min
Jun 19, 10:31 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman, Ness14 min
Jun 19, 10:53 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more67 min
Jun 19, 10:55 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush35 min
Jun 19, 11:00 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Meade, Morton, Seward and 2 more60 min
Jun 19, 11:50 PM CDTAreal Flood WarningDDCTrego9 hr
Jun 19, 11:54 PM CDTAreal Flood WarningDDCMorton, Stevens9 hr
Jun 19, 11:58 PM CDTRiver Flood WarningDDCTrego20 hr
Jun 19, 11:58 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Kiowa, Pratt and 1 more34 min
Jun 20, 12:06 AM CDTFlash Flood WarningDDCEllis91 min
Jun 20, 12:38 AM CDTSpecial Weather StatementDDCMorton, Stanton67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.